# SDR CA970423005

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Trailing Rudder
- Part number: 85540002001
- Condition: Cracked
- Location: Aft Spar
- Part time: 11,494 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRAILING RUDDER LEFT SIDE VERTICALLY CRACKED ALONG AFT SPAR RIVET, APPROXIMATELY 6 INCHES LONG BETWEEN RIBS #28 AND #27. REF. SRM 55-40-11 PAGE 7.
